MathSciNet Relay Station
MathSciNet bibliographic data
MR2321186 62E20 (60G18 62F10)
Moldavsʹka, E. M. Asymptotic distributions of least square estimates for the coefficients of a linear regression with nonlinear constraints and strong dependence. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 75 (2006), 105--120; translation in Theory Probab. Math. Statist. No. 75 (2006), 121–137
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement